My doctor ended up taking me off the Crestor. We are trying to control my levels through diet and exercise which I had tried in the past but it didn't lower my numbers enough to be in a safe range. I am now taking Niacin in the evenings and exercise several days a week, I have lost 30 lbs over the last year and hope to lose about another 20 or so. A girl can dream ) I am glad to be off the Crestor but I am also scared that something is going to happen. I have two small kids to worry about. Doctor did mention that there are other cholesterol reducing drugs available that are not in the statin group but they don' t reduce the risk of stroke or heart attack. I have to get my cholesterol checked in January so we will see what lies ahead. I am glad that I found this blog because I needed to hear that other people struggle with these statin drugs as well and I am not some hysterical female.View Thread
thank you so much for posting this. I have been on 3 different statin meds for the past two years and had horrible side effects with all of them. Sounds like there are other options out there.Will discuss this with doctor, but I am more hopeful now.View Thread
I have been on cholesterol medication for about two years now. I am having side effects ranging from insomnia, nausea, anxiety, depression, severe muscle pain in my legs.. Is this something I will just have to live with? I have two school age children, I have days where I am barely functioning. Is anybody else experiencing these types of side effects? Doctor put me on Ambien so I would be able to sleep and ocoq10 for the muscle pain. I would be thankful for any advice, I have a doctor appointment scheduled because I feel like I can't cope with this much longer.View Thread
You can ask your doctor for samples, our insurance doesn't cover Crestor so I know what you mean about the cost. My doctor gave me about a year worth of free samples. How are you doing on the Crestor, I am having tons of side effects.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.